MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XIENCE SIERRA¿; CORONARY DRUG-ELUTING STENT

ABBOTT VASCULAR INC. XIENCE SIERRA¿; CORONARY DRUG-ELUTING STENT
Model Number 1550400-12
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: the date of procedure estimated as (b)(6) 2024.H6: medical device problem code 2017 - use after expiration.Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported the 2.75x18mm rx xience sierra stent delivery system (sds) and the 4.0x12mm rx xience sierra sds both failed to cross the lesion.The procedure was completed using a non-abbott device.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.It was noted the 4.0x12 rx xience sierra was used past the expiration date.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, a definitive cause for the reported issue could not be determined.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B5 - describe event or problem: updated h6: code 2017 removed.
 
Event or Problem Description
Subsequent to the initially filed medwatch report, additional information was received.The device was not used past the expiration date.No additional information was provided.

Brand Name
XIENCE SIERRA¿
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20450834
Report Number2024168-2024-12128
Device Sequence Number8616546
Product Code NIQ
UDI-Device Identifier08717648227486
UDI-Public(01)08717648227486(17)250508(10)204304B
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2025
Device Model Number1550400-12
Device Catalogue Number1550400-12
Device Lot Number204304B
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown